thumbnail

Geographic distribution: Eumeces gilberti arizonensis

Herpetological Review

By:
,

Links

  • The Publications Warehouse does not have links to digital versions of this publication at this time

Abstract

Additional Publication Details

Publication type:
Article
Publication Subtype:
Journal Article
Title:
Geographic distribution: Eumeces gilberti arizonensis
Series title:
Herpetological Review
Volume
5
Issue:
3
Year Published:
1974
Language:
English
Contributing office(s):
Western Ecological Research Center
Description:
p. 69-70
Larger Work Type:
Article
Larger Work Subtype:
Journal Article
Larger Work Title:
Herpetological Review
First page:
69
Last page:
70
Number of Pages:
2